UZH-Logo

Maintenance Infos

Browse by Creators - Zurich Open Repository and Archive

Navigate back| Up a level
Export as
Number of items: 67.

Platis, I D; Schroeder, V (2017). Möbius rigidity of invariant metrics in boundaries of symmetric spaces of rank-1. Monatshefte fuer Mathematik, 183(2):357-373.

Foertsch, T; Schroeder, V (2012). Möbius characterization of hemispheres. Archiv der Mathematik, 99(1):81-89.

Foertsch, T; Schroeder, V (2012). Ptolemy circles and Ptolemy segments. Archiv der Mathematik, 98(6):571-581.

Schroeder, V (2012). An introduction to asymptotic geometry. In: Papadopoulos, A. Strasbourg Master Class on Geometry. Strasbourg: Institut de Recherche Mathematique Avancee de Strasbourg, 405-454.

Foertsch, T; Schroeder, V (2011). Group actions on geodesic Ptolemy spaces. Transactions of the American Mathematical Society, 363(6):2891-2906.

Foertsch, T; Schroeder, V (2011). Hyperbolicity, CAT(-1)-spaces and the Ptolemy inequality. Mathematische Annalen, 350(2):339-356.

Foertsch, T; Schroeder, V (2011). Hyperbolicity, CAT(−1)-spaces and the Ptolemy inequality. Mathematische Annalen, 350(2):339-356.

Linkmath.ch/100 : Schweizerische Mathematische Gesellschaft = Société mathématique suisse = Swiss Mathematical Society, 1910-2010. Edited by: Colbois, B; Riedtmann, C; Schroeder, V (2010). Zürich: European Mathematical Society (EMS).

Ortner, E; Schroeder, V; Walser, R; Zerbe, O; Kohler, H-P (2010). Sensitive and selective detection of free FXIII activation peptide: a potential marker of acute thrombotic events. Blood, 115(24):5089-5096.

Schroeder, V; Shah, H (2008). On 3-dimensional asymptotically harmonic manifolds. Archiv der Mathematik, 90(3):275-278.

Buyalo, S; Schroeder, V (2008). The hyperbolic dimension of metric spaces. St. Petersburg Mathematical Journal, 19(1):67-76.

Lytchak, A; Schroeder, V (2007). Affine functions on CAT (κ)-spaces. Mathematische Zeitschrift, 255(2):231-244.

Dranishnikov, A; Schroeder, V (2007). Aperiodic colorings and tilings of Coxeter groups. Groups, Geometry, and Dynamics, 1(3):311-328.

Buyalo, S; Schroeder, V (2007). Elements of asymptotic geometry. Zürich: European Mathematical Society (EMS).

Buyalo, S; Dranishnikov, A; Schroeder, V (2007). Embedding of hyperbolic groups into products of binary trees. Inventiones Mathematicae, 169(1):153-192.

Foertsch, T; Lytchak, A; Schroeder, V (2007). Erratum to: “Nonpositive curvature and the Ptolemy inequality" [International Mathematics Research Notices, 2007 no. 22, Art. ID rnm100, 15 pp.]. International Mathematics Research Notices, 24(rnm160):1.

Foertsch, T; Lytchak, A; Schroeder, V (2007). Nonpositive curvature and the Ptolemy inequality. International Mathematics Research Notices, 2007(rnm100):online.

Buyalo, S; Schroeder, V (2007). Spaces of curvature bounded above. In: Cheeger, J; Grove, K. Surveys in differential geometry. Vol. XI: Metric and Comparison Geometry. Somerville MA: International Press, 295-327.

Gutkin, E; Schroeder, V (2006). Connecting geodesics and security of configurations in compact locally symmetric spaces. Geometriae Dedicata, 118(1):185-208.

Schroeder, V (2006). Quasi-metric and metric spaces. Conformal Geometry and Dynamics, 10:355-360.

Foertsch, T; Schroeder, V (2005). A product construction for hyperbolic metric spaces. Illinois Journal of Mathematics, 49(3):793-810 (electronic).

Buyalo, S; Schroeder, V (2005). Embedding of hyperbolic spaces in the product of trees. Geometriae Dedicata, 113(1):75-93.

Foertsch, T; Schroeder, V (2005). Hyperbolic rank of products. Proceedings of the American Mathematical Society, 133(2):557-563.

Kappeler, T; Schroeder, V; Kuksin, S (2005). Poincaré inequalities for maps with target manifold of negative curvature. Moscow Mathematical Journal, 5(2):399-414, 494.

Bernig, A; Foertsch, T; Schroeder, V (2003). Non standard metric products. Beiträge zur Algebra und Geometrie, 44(2):499-510.

Kappeler, T; Kuksin, S; Schroeder, V (2003). Perturbations of the harmonic map equation. Communications in Contemporary Mathematics, 5(4):629-669.

Foertsch, T; Schroeder, V (2003). Products of hyperbolic metric spaces. Geometriae Dedicata, 102(1):197-212.

Buyalo, S; Schroeder, V (2002). Hyperbolic rank and subexponential corank of metric spaces. Geometric and Functional Analysis, 12(2):293-306.

Buyalo, S; Schroeder, V (2002). Invariant subsets of rank 1 manifolds. Manuscripta Mathematica, 107(1):73-88.

Foertsch, T; Schroeder, V (2002). Minkowski versus Euclidean rank for products of metric spaces. Advances in Geometry, 2(2):123-131.

Buyalo, S; Schroeder, V (2001). Extension of Lipschitz maps into 3-manifolds. Asian Journal of Mathematics, 5(4):685-704.

Buyalo, S; Schroeder, V (2001). On the asymptotic geometry of nonpositively curved graphmanifolds. Transactions of the American Mathematical Society, 353(3):853-875.

Schroeder, V (2000). Bounded geodesics in manifolds of negative curvature. Mathematische Zeitschrift, 235(4):817-828.

Hummel, C; Lang, U; Schroeder, V (2000). Convex hulls in singular spaces of negative curvature. Annals of Global Analysis and Geometry, 18(2):191-204.

Lang, U; Pavlovic, B; Schroeder, V (2000). Extensions of Lipschitz maps into Hadamard spaces. Geometric and Functional Analysis, 10(6):1527-1553.

Buyalo, S; Schroeder, V; Walz, M (2000). Geodesics avoiding open subsets in surfaces of negative curvature. Ergodic Theory and Dynamical Systems, 20(4):991-1006.

Hummel, C; Schroeder, V (1999). Tits geometry of cocompact real-analytic Hadamard manifolds of dimension 4. Differential Geometry and its Applications, 11(2):129-143.

Hummel, C; Schroeder, V (1998). Tits geometry associated with 4-dimensional closed real-analytic manifolds of nonpositive curvature. Journal of Differential Geometry, 48(3):531-555.

Lang, U; Schroeder, V (1997). Jung's theorem for Alexandrov spaces of curvature bounded above. Annals of Global Analysis and Geometry, 15(3):263-275.

Lang, U; Schroeder, V (1997). Kirszbraun's theorem and metric spaces of bounded curvature. Geometric and Functional Analysis, 7(3):535-560.

Lang, U; Schroeder, V (1997). Quasiflats in Hadamard spaces. Annales Scientifiques de l'Ecole Normale Superieure, 30(3):339-352.

Hummel, C; Schroeder, V (1996). Cusp closing in rank one symmetric spaces. Inventiones Mathematicae, 123(2):283-307.

Goette, S; Schroeder, V (1995). Totally geodesic hypersurfaces in manifolds of nonpositive curvature. Manuscripta Mathematica, 86(2):169-184.

Eberlein, P; Hamenstädt, U; Schroeder, V (1993). Manifolds of nonpositive curvature. In: Greene, R; et al. Differential geometry: Riemannian geometry (Los Angeles CA, 1990). Providence, RI: American Mathematical Society, 179-227.

Abresch, U; Schroeder, V (1992). Graph manifolds, ends of negatively curved spaces and the hyperbolic 120-cell space. Journal of Differential Geometry, 35(2):299-336.

Schroeder, V (1991). Analytic manifolds of nonpositive curvature with higher rank subspaces. Archiv der Mathematik, 56(1):81-85.

Bangert, V; Schroeder, V (1991). Existence of flat tori in analytic manifolds of nonpositive curvature. Annales Scientifiques de l'Ecole Normale Superieure, 24(5):605-634.

Eschenburg, J; Schroeder, V (1991). Tits distance of Hadamard manifolds and isoparametric hypersurfaces. Geometriae Dedicata, 40(1):97-101.

Schroeder, V (1990). Codimension one tori in manifolds of nonpositive curvature. Geom. Dedicata, 33(3):251-263.

Schroeder, V; Ziller, W (1990). Local rigidity of symmetric spaces. Transactions of the American Mathematical Society, 320(1):145-160.

Schroeder, V; Fornari, S (1990). Ramified coverings with nonpositive curvature. Mathematische Zeitschrift, 203(1):123-128.

Schroeder, V; Strake, M (1990). Volume growth of open manifolds with nonnegative curvature. Ann. Global Anal. Geom., 8(2):159-165.

Schroeder, V (1989). A cusp closing theorem. Proceedings of the American Mathematical Society, 106(3):797-802.

Eschenburg, J; Schroeder, V; Strake, M (1989). Curvature at infinity of open nonnegatively curved manifolds. Journal of Differential Geometry, 30(1):155-166.

Schroeder, V; Strake, M (1989). Local rigidity of symmetric spaces of nonpositive curvature. Proceedings of the American Mathematical Society, 106(2):481-487.

Schroeder, V; Strake, M (1989). Rigidity of convex domains in manifolds with nonnegative Ricci and sectional curvature. Commentarii Mathematici Helvetici, 64:173-186.

Schroeder, V (1989). Structure of flat subspaces in low-dimensional manifolds of nonpositive curvature. Manuscripta Mathematica, 64(1):77-105.

Schroeder, V (1988). Existence of immersed tori in manifolds of nonpositive curvature. Journal für die Reine und Angewandte Mathematik, 1988(390):32-46.

Burger, M; Schroeder, V (1987). Amenable groups and stabilizers of measures on the boundary of a Hadamard manifold. Mathematische Annalen, 276(3):505-514.

Eschenburg, J; Schroeder, V (1987). Riemannian manifolds with flat ends. Mathematische Zeitschrift, 196(4):573-589.

Burger, M; Schroeder, V (1987). Volume, diameter and the first eigenvalue of locally symmetric spaces of rank one. Journal of Differential Geometry, 26(2):273-284.

Anderson, M T; Schroeder, V (1986). Existence of flats in manifolds of nonpositive curvature. Inventiones Mathematicae, 85(2):303-315.

Schroeder, V (1986). On the fundamental group of a visibility manifold. Mathematische Zeitschrift, 192(3):347-351.

Schroeder, V (1986). Rigidity of nonpositively curved graphmanifolds. Mathematische Annalen, 274(1):19-26.

Croke, C; Schroeder, V (1986). The fundamental group of compact manifolds without conjugate points. Commentarii Mathematici Helvetici, 61:161-175.

Schroeder, V (1985). A splitting theorem for spaces of nonpositive curvature. Inventiones Mathematicae, 79(2):323-327.

Schroeder, V (1984). Finite volume and fundamental group on manifolds of negative curvature. Journal of Differential Geometry, 20(1):175-183.

This list was generated on Fri Jul 28 15:49:50 2017 CEST.